# SDR RAIA00710006

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 14,365 hours, 17,547 cycles
- Engine: Allsn AE3007A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT NR 7986-IAD-ODOR IN COCKPIT, NO SMOKE. MAINTENANCE RAN ENGINES AND PACKS, OPERATING MANUAL FOUND ODOR TO BE FROM APU WITH PACKS RUNNING.  APU TEMP TO HIGH WITH PACKS RUNNING. DEFERRED APU IAW MEL.
